# SDR AALA202404038513

- Difficulty date: April 1, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 63,163 hours, 31,890 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Part number: UNKNOWN
- Condition: False Indication
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED DURING DESCENT INTO ABQ DUE TO THE FLIGHT CREW REPORTING THAT AROUND 20,000 FT THE CABIN PRESSURE EXCEEDED 10,000FT. THE FLIGHT CREW ACCCOMPLISHED QRH / ABNORMAL PROCEDURES AND LANDED SAFELY AT ABQ WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED TSM 21-31-00-810-808A AND 21-31-00-810-810A. NO FAULTS COULD BE CONFIRMED. ACCOMPLISHED OPERATIONAL TEST OF CABIN PRESSURE CONTROLLER SYSTEM PER AMM 21-31-00, AND PRESSURIZED AIRCRAFT PER AMM 05-53-00. NO FAULTS FOUND. MAINTENANCE NOTED THAT THE POST FLIGHT REPORT MESSAGES WERE WARNINGS, NOT FAULTS. MAINTENANCE DETERMINED THAT THE AIRCRAFT WAS OK FOR SERVICE.
